# SDR 20000809SH010

- Difficulty date: June 10, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N971PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496031
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 462056
- Condition: Torn
- Location: Fuel Cap
- Part time: 11 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET TEARS AND BREAKS APART AFTER A FEW TIMES OPENING THE GAS CAP.  (X)
